The Stacks project

Bibliography entry Osserman

author
Osserman, Brian
title
Relative dimension of morphisms and dimension for algebraic stacks
year
2015
journal
J. Algebra
volume
437
pages
52–78
url
https://dx.doi.org/10.1016/j.jalgebra.2015.04.022

@ARTICLE{Osserman,
    AUTHOR = "Osserman, Brian",
    TITLE = "Relative dimension of morphisms and dimension for algebraic stacks",
    JOURNAL = "J. Algebra",
    VOLUME = "437",
    YEAR = "2015",
    PAGES = "52--78",
    ISSN = "0021-8693",
    URL = "https://dx.doi.org/10.1016/j.jalgebra.2015.04.022"
}

      

This item is referenced in 1 tag:

  • in Section 104.5: Dimension theory of algebraic stacks